Friday, March 4, 2011

Sigh...... What a rough few months!

It has truly been a rough few months. Caleb has been in a "funk" that he just hasn't been able to snap out of. It started around Christmas and is continuing. He will appear to be in a good mood, but then out of the blue he's crying or angry. At school he's hitting the teacher's, but for me at home he rarely gets so out of line. I'm a bit at a loss of what to do. Homeopathy hasn't helped as of yet, and now I'm pulling out the supps, revisiting old stuff. Anyone have any ideas? Today was the second day in a row that I've brought him home due to hitting a teacher.





a Rafflecopter giveaway

6 comments:

Anonymous said...

Hi,

Similar happened to my son and it seems he is getting better as I started the following: increased d vitamin to 4000 IU from 2000. STarted Candex enzymes and Ca/Mg supplement.

I know that kids are different but these few supplements have always helped my son, so maybe if you know what your son responded positively too before could help?

GL,
Nina

Anonymous said...

Maybe the parasites are rearing their heads up again?

My son gets like this when he is getting sick...hes a real crab. Same goes for when hes tired (which is always...hes a regular Rip Van Winkle, it seems...but I think I have a mito kid).

Jen B said...

I'm getting his vitamin D levels checked next week, so it could very well be that. I also have tried the parasite thing, thinking as you did, that it could be rearing it's head. No change :( The only thing that I've found has helped thus far is his mb12 shot. He's needing it to maintain his mood again. Not sure why, but for now I give it every 2 or 3 days depending on mood. It also seems to help with the "yeasty" acting behaviors. Not sure why...but I'm going with it for now.

Rebecca M. said...

The only things that has worked for us are cutting out refined sugar (we use Stevia and Honey) going on the GFCF diet, and when he hits at school, I take away his "priviledges" at home. His favorite thing is the TV, computer, Wii. He loves electronics. If he hits, those are gone for the day. This is the advice an autism association gave me. It seems to work.
My son has lots of yeasty behaviors too lately, a little hitting, screeching, increase in stimming. Could be related to allergy season or maybe just stress for them all this time of year.
I am going to try the vitamin D and the CA/mG supplement, though, and maybe something homeopathic later on.

Willow Dancer said...

Hi there. My friend Billie Hallman directed me to your blog. My 8 yr old daughter has just been diagnosed with Aspergers. It explains alot of her behaviors, but now we have to learn to deal and cope. I have Parksinson's myself. I've had to remove Ash from the public school system and am homeschooling her.

Thanks for having a great blog up.

Mãe said...

Hi!
I read something in a website that has stuck in my mind… it’s this abstract written by a Australian homeopath that I found quite interesting.
She argues that once healing starts to happen with homeopathy, it seems that supplements can be an excess instead of a help. She saw in her practice that when the children regress, by cutting the supplements, they get back on the healing track… which sort of make sense, doesn’t it?
If you think that somehow homeopathy does heal any sort of deficiency, keeping the supplements may be counterproductive.
http://homeopathy4autism.com/?p=5
Reversing autism (part 2)
“Parents should also be warned that side-effects of once-helpful biomedical treatments – even vitamins or minerals – can occur as homœopathy moves their child to better state of health. This aspect has already been commented on in Alex’s story (part one, Case 1) and has been seen on numerous occasions in the author’s practice. If biomedical side-effects are suspected, parents should be asked to suspend the most likely intervention for a period.”
(Alex’s story: Not long after this, Alex’s behaviour and mood deteriorated in spite of Sulphur still being indicated. His mother decided to reduce some of his biomedical supplements and chelating agents. An immediate improvement took place. This is something I have seen in several children on biomedical treatment and something for practitioners to be aware of. It would seem that large doses of once helpful supplements and chemical medicines have an aggravating affect once homeopathy has moved the child to a better state of health. This phenomenon can easily be mistaken as an aggravation from the remedy, or cause the practitioner to think the remedy is no longer suitable.)
This abstract comparing biomedical treatment and homeopathy is very interesting… I’d love to know your opinion.